MAUDE Adverse Event Report: SYNTHES BETTLACH ENDPIECE WITH DOUBLE JOINT; TRACTION, APPARATUS, NON-POWERED

SYNTHES BETTLACH ENDPIECE WITH DOUBLE JOINT; TRACTION, APPARATUS, NON-POWERED
Catalog Number 394.44
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no reported patient involvement.Device is an instrument and is not implanted/explanted.No service history review can be performed as part number 394.44 with lot number(s) 9399827 is a lot/batch controlled item.The manufacture date of this item is unknown.The source of the manufacture date is the release to warehouse date.The service history review is unconfirmed.Manufacturing location: (b)(4).Manufacturing date: june 01, 2015.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.A service and repair evaluation was completed: the customer reported the chain was broken.The repair technician reported damaged component as the reason for repair.The cause of the issue is unknown.The following parts were replaced: chain & connecting cotter pin.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported an evaluation endpiece instrument was found to have a broken chain.The issue was identified during auditing activities of the evaluation set; there were no issues reported by the customer; no patient involvement was reported.This is report 1 of 1 for com-(b)(4).

Brand Name
ENDPIECE WITH DOUBLE JOINT
Common Device Name
TRACTION, APPARATUS, NON-POWERED
Manufacturer (Section D)
SYNTHES BETTLACH
muracherstrasse 3
bettlach CH254 4
SZ  CH2544
MDR Report Key6205135
Report Number9612488-2016-10527
Device Sequence Number993600
Product Code HST
UDI-Device Identifier10886982199720
UDI-Public(01)10886982199720(10)9399827
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number394.44
Device Lot Number9399827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2016
Initial Report FDA Received Date12/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1